Differential and Integral Equations

Existence and uniqueness of coexistence states for a predator-prey model with diffusion

A. Casal, J. C. Eilbeck, and J. López-Gómez

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 411-439.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330437

Mathematical Reviews number (MathSciNet)
MR1255897

Zentralblatt MATH identifier
0823.35050

Subjects
Primary: 92D25: Population dynamics (general)
Secondary: 35K57: Reaction-diffusion equations 92D40: Ecology

Citation

Casal, A.; Eilbeck, J. C.; López-Gómez, J. Existence and uniqueness of coexistence states for a predator-prey model with diffusion. Differential Integral Equations 7 (1994), no. 2, 411--439. https://projecteuclid.org/euclid.die/1369330437


Export citation